MathSciNet Relay Station
MathSciNet bibliographic data
MR1800768 28A75 (46G99 46T99 49Q20)
Ambrosio, Luigi; Kirchheim, Bernd Rectifiable sets in metric and Banach spaces. Math. Ann. 318 (2000), no. 3, 527–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement